MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Cat# 010000662 lot# 6886707 g7 pps ltd acet shell 50d.Cat# 010000999 lot# 6825839 g7 screw 6.5mm x 30mm.Cat# 192510 lot# 827220 echo por fem red lat nc 10x130.Cat# 12-115121 lot# 2986081 cer bioloxd mod hd 36mm std nk.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left hip arthroplasty.Subsequently, the patient is being considered for a pmi product on an unknown day due to dislocation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: all of the provided images demonstrate anatomic alignment of the total hip arthroplasty which appears intact and demonstrates no periprosthetic lucencies.No signs of dislocation noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 VIT E NEUTRAL LNR 36MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17470238
Report Number0001825034-2023-01804
Device Sequence Number12542921
Product Code LPH
UDI-Device Identifier00889024519893
UDI-Public(01)00889024519893(17)250630(10)64780117
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberN/A
Device Catalogue Number30103604
Device Lot Number64780117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown